# SDR SWAA2025060973134

- Difficulty date: May 20, 2025
- Submitted: June 9, 2025
- Operation: Air carrier
- Aircraft: N8758L
- Make and model: Boeing 737-8
- Aircraft serial: 67211
- Aircraft time: 9,675 hours, 4,883 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bearing
- Condition: Inoperative
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY DOOR; DOOR HANDLE CAM ROLLER NOT ACTUATING WITH DOOR IN MOTION. (MARKED)<[01] LUBED CAM BEARING PER M/M REF 12-25-12;[02] 02 - INSPECTED PER [AMM 12-25-12-301-MAX (AFT ENTRY DOOR - SERVICING - PERMANENT)]
